# SDR UHLA2012011400010

- Difficulty date: January 14, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 20,529 hours, 12,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PARTIALLY DEPLOYED.  FERRIED TO CMH.  REMOVED L1 DOOR SLIDE IAW EMB 170 MM 25-65-01.  OPS CHECK NORMAL.
